# SDR HALA2023053100117

- Difficulty date: May 30, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8129
- Aircraft time: 13,791 hours, 3,046 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - F/A FORWARD HANDSET PUSH TO TALK BUTTON STICKS / DOES NOT WORK. REMOVED AND REPLACED FWD GALLEY HANDSET CRADLE PER AMM 23-73-44. OPS CHECK GOOD.
